this last week was my third botox treamtment in 4 years, withint the hour of threatment, in the forehead only, both my ears but specially the right on clogged, is been 6 days, and the doctor gave me some antibiotic drops, but my ears still the same, also, I have a lump abov the right eye brow, which is higher than the left, and I have a droopy eyelid on the left eye, sunken eyes, and I look really bad, also, a huge cyts erupted on my right cheek the next day, why this weird reaction?
Reaction After Botox- Cyst, Lump and Sunken Eyes
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 12
Botox and forehead asymmetry
yes Botox can afffect a difference in forehead aymmetry but it did not cause any breakout in the lower face or any ear problem. You may need more units in one side of the forehead to create a better balance.
Droopy eyelid could be from Botox to forehead
While the Botox, in the forehead, could have caused the droopy eyelid and the bump (localised hematoma from injection), the cyst and congested middle ears are most likely not related. You should have your ears checked by an ENT surgeon for further evaluation.
You should return for reassessment
Your experience sounds like it was very different from that of most patients, and from your previous experience with BOTOX®.
If I were you, I would go right back to the doctor who treated you, right away, and try to find out what happened. On this occasion, were you treated with BOTOX® or with a different formulation of BTX-A?
The doses for the other formulations of BTX-A are completely different from those for BOTOX®, and mistakes can be made when a patient is switched from BOTOX® to a different medication which is similar in some ways, but not the same.
You might also like...
Unusual set of reactions for botox
Dear Gildita, This sounds a bit unusual but I guess that more than one unexpected or unwanted event can happen at once. The clogged ears don't fit as well as do the other problems and are most likely unrelated. The droop of the eye and the other problems certainly can be related to your injections. I wool dog back and see the doctor that treated you as you might be able to correct lid droop (depends on why) with eye drops and need to get "lumps" looked at.
All reactions are probably not from the Botox
Botox does not cause cysts, sunken eyes
BOTOX cannot be the cause of all your reactions
It sounds like you have a lot going on at once, and the Botox injections may have just happened to be administered at a time when you were developing an ear infection and dermatologic breakout - particularly since the symptoms presented so rapidly. BOTOX takes days to have effect. I think the eyebrow asymmetry and droopy eyelids could be related and improved with eyedrops and fine tuning of the BOTOX. The cysts and ear symptoms should be evaluated by your general physician or ENT. I think seeing your BOTOX doctor back is a great first step, but don't be surprised if you are referred to another specialist as well. Good luck.
Botox Reactions - Are They Related?
Hi Gildita. There's a lot going on with your question, but we are not sure that all of it's related to your Botox. The bump on the forehead may be related and certainly the droopy eyelid as well. But the other issues do not sound consistent with Botox injections.
The sunken eyes, cyst and ear infections are not side effects of Botox and you should visit your primary care physician to address those concerns.
Some of the symptoms you are describing can be attributed to Botox and some really cannot. If the forehead was injected close enough to the eyebrow, it may cause the eyebrow to droop and subsequently that would cause the eyelid to droop as well.
However the clogging of the ears, the lump and the sunken eyes don't sound like they are related to the Botox injection. Please return to your injecting doctor for an evaluation as soon as possible.
Not the usual reaction to BOTOX!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.